Panadol Ultra Tablets - 20 Tablets combines two different painkillers, paracetamol and codeine, which work in different ways to relieve sciatica, lumbago, period pain, arthritic and rheumatic pain, as well as headaches, toothaches, migraines, strains and sprains.
Additionally, the paracetamol in these pain relief tablets is an antipyretic, meaning it helps to reduce body temperature and fever.
Please read the information on the product packaging and in the enclosed leaflet before use.
For oral use.
Adults aged 18 years and over: Take 2 tablets every 4 hours as required. Do not take more frequently than every 4 hours.
Children aged 12-18 years: Take 2 tablets every 6 hours as required. Do not take more frequently than every 6 hours.
Do not give to children under 12 years of age.
Do not take more than 8 tablets in 24 hours. If you need to take this medicine continuously for more than 3 days you must see your doctor or pharmacist.
Do not take if you are breastfeeding.
This medicine contains codeine which can cause addiction if you take it for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.
CONTAINS PARACETAMOL: Do not take with any other paracetamol product. In the event of an overdose, seek immediate medical attention, even if you feel fine.
This medicine can make you feel sleepy. Do not drive while taking this medicine until you know whether it affects you in this way.
Panadol Ultra Tablets - 20 Tablets should not be taken alongside any other medicine containing paracetamol. In the event of an overdose, seek medical help immediately - even if you feel fine.
|Date||Score||Customer Comment||Our Response|
|Read more reviews on Feefo|
Regular Price: £4.39
Special Price £4.17